Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

her first shots..:(

iam going in tomm for my babys first shots.. i feel like iam gonna get sentimental.. and shes gonna cry so much... does anyone have any advice so things will go more smoothly both for my and my baby..

Answer Question
 
Anonymous

Asked by Anonymous at 5:58 PM on Oct. 22, 2009 in Babies (0-12 months)

Answers (14)
  • request that you want to do a delayed vaccine schedule and don't start any vaccines until she is 6 months old. ...in the mean time, research vaccines on your own to determine if your gut feeling is correct.
    GL
    outstandingLove

    Answer by outstandingLove at 6:00 PM on Oct. 22, 2009

  • I remember feeling this way. I think it will be easier on your baby if you hold him or her during the shots and give him/her some Tylanal before so there is (hopefully) no fever.
    justluvinmyson

    Answer by justluvinmyson at 6:00 PM on Oct. 22, 2009

  • If you are nursing, it REALLY helps to nurse right after the shots (even before you leave the room, calms them right down). If not, bring something new and interesting for her to look at and be distracted by right afterwards.
    ratviolin

    Answer by ratviolin at 6:01 PM on Oct. 22, 2009

  • well i know all babys are different, but when i took my son for his shots it was not bad at all. of course he cried but only right when he got the shots & for a couple min after, as soon i picked him up right after the shot and started huggin him and bouncin him a little he stopped.. the doc gave us a script for tylenol but i didnt need it because he never got a fever. it was really not a big deal. she will be okay :)
    PURPULbutterfly

    Answer by PURPULbutterfly at 6:11 PM on Oct. 22, 2009

  • Before we stopped vaccinating, I nursed my daugher DURING the shot. She barely unlatched to cry.
    apexmommy

    Answer by apexmommy at 6:14 PM on Oct. 22, 2009

  • The first time my daughter took the shots I made my husband stay with her while I waited outside. Now I'm always present. Its not as bad as you would think. They might scream but it only lasts a couple of seconds and my daughter never cries during the first shot it's always the second shot that brings the tears. Good luck.
    drs1206

    Answer by drs1206 at 6:15 PM on Oct. 22, 2009

  • Give her tylenol before the shots, it will help with the injection site. I know its hard taking them for the shots, but honestly after a couple of minutes she will be fine. Just talk to her or hold her, give her a bottle, something that sooths her.
    NAT24ROXY24

    Answer by NAT24ROXY24 at 6:21 PM on Oct. 22, 2009

  • Now this is just one experience with the shots so dont think this happens all the time. My Autistic son had his shots just like on schedule and developed a fever of 106, went into a seizure and had problems ever since. I am not saying it was the vaccines but it was the REACTIION to them, If you do decide (and I agree with the first poster to wait the six months and research it for YOURSELF) you wan tto get the shots then have them give him/her one vaccine at a time opposed to like 3, I think that is too much for a little babies body. My oppinion Only.
    protectivemompa

    Answer by protectivemompa at 6:32 PM on Oct. 22, 2009

  • dont get them right now maybe you can wait until 6mths or even longer
    Anonymous

    Answer by Anonymous at 6:41 PM on Oct. 22, 2009

  • i just got my 2 month old his 1st shots and he cride for a minute then when they were done i picked him up and he stopped, i agree with giving tylenol or motrin before you go to the doctor so it will help with injection site pain and reduce the chances of fever GL your baby will hand;e it better than you lol
    josiesmommy00

    Answer by josiesmommy00 at 7:13 PM on Oct. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN